| Catalog Number |
5400037000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: four (4) events were reported for this quarter.Product return status: four (4) devices were received for evaluation.Evaluation status: four (4) device evaluations are in progress.There were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 4 malfunction events in which the device had a component detach.Four (4) events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. supplemental rationale corrected data: 4 previously reported events are included in this follow-up record.Evaluation status 1 reported event was confirmed during testing.- 1 device was found to be affected by a worn button sleeve.3 device evaluations are in progress.Additional information 4 devices were not labeled for single-use.4 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 4 malfunction events in which the device had a component detach.4 events had no patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 4 total events were initially reported.3 previously reported events are included in this follow-up record. product return status 3 devices were received. evaluation status confirmed 3 reported events were confirmed during testing.- 1 device was found to be affected by a missing slide lock.- 1 device was found to be affected by a missing button sleeve.- 1 device was found to be affected by failed loctite. additional information 4 devices were not labeled for single-use.4 devices were not reprocessed and reused.